# SDR UIEA200700103

- Difficulty date: February 28, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,958 hours, 19,481 cycles
- Engine: Ge CF650E2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK FLOORBEAM AT BS 420R ONE FASTENER HOLE CRACK AT FRAME WEB.  THE CRACK WAS TRIMMED OUT AND REPAIRED PER BOEING MESSAGE AND SRM 53-10-04 FIG 107.
